Electron. J. Diff. Equ., Vol. 2015 (2015), No. 281, pp. 1-24.

Nonlinear initial boundary-value problems with Riesz fractional derivative

Martin P. Arciga-Alejandre

We consider an initial boundary-value problem for a nonlinear partial differential equation with fractional derivative of Riesz type on a half-line. We study local and global existence of solutions in time, as well as the asymptotic behavior of solutions for large time.

Submitted September 26, 2013. Published November 10, 2015.
Math Subject Classifications: 35S11, 47G30, 58J40.
Key Words: Riesz fractional derivative; Riemann-Hilbert problem; dissipative nonlinear evolution equation; large time asymptotic.

Show me the PDF file (335 KB), TEX file, and other files for this article.

Martín P. Árciga-Alejandre
Instituto de Matemáticas UNAM
Campus Morelia, Apartado Postal 61-3 (Xangari)
C.P. 58089, Morelia, Michoacán, Mexico
email: mparciga@gmail.com

Return to the EJDE web page